| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 53-56


R.J. Higgs, D. Healy
      Representation groups of small groups
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2603-2627.

M. Cho, B. P. Duggal, R. Harte, S. Ota
      Operator equation AB=\lambdaBA
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2629-2637.

V. Adiyasuren, Ts. Batbold
      Refinements of inequalities for a simplex
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2639-2646.

N. B. Okelo, D. O. Ambogo, S. A. Nyakiti
      On the constants C(\Omega) and C_s(\Omega) of a C*-algebra and norms of derivations
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2647-2653.

C. Koukouvinos, D. E. Simos
      New infinite families of orthogonal designs constructed from complementary sequences
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2655-2665.

D. Venu Gopala Rao, Y. L. P. Thorani
      A study of the solutions of the Lotka–Volterra prey–predator system using perturbation technique
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2667-2673.

C. K. Tripathy, U. Mishra
      An inventory model for Weibull time-dependence demand rate with completely backlogged shortages
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2675-2687.

O. Gonzalez-Gaxiola, S. Hernandez Linares
      An alternative method to solve exact differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2689-2697.

A. Vadivel, R. Vijayalakshmi, D. Krishnaswamy
      B-generalized regular and B-generalized normal spaces
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2699-2706.

F. Ishak, M. B. Suleiman
      Parallel block method for solving delay differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2707-2722.

P. Juyal, M. R. Khan
      Semilocal QF-3 and partially PP-ring
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2723-2730.

M. Roggero, L. Terracini
      Ideals with an assigned initial ideals
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2731-2750.

D. D. Somashekara, C. R. Veena
      On strong vertex graceful graphs
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2751-2757.

Huizhang Yang, Feng Mu
      On maximal space-like submanifolds in the pseudo-spheres
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2759-2764.

J. A. de Wet
      On the origin of the mass without Higgs bosons
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2765-2774.

Nguyen Buong, Nguyen Dinh Duong
      Weak convergence theorem for an equilibrium problem and a nonexpansive semigroup in Hilbert spaces
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2775-2786.

Nguyen Buong, Nguyen Thi Thuy Hoa
      Tikhonov regularization for nonlinear complementarity problems with approximative data
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2787-2794.

M. Elia, J. Carmelo Interlando, R. Rosenbaum
      On the structure of residue rings of prime ideals in algebraic number fields. Part I: Unramified primes
      Int. Math. Forum, Vol. 5, 2010, no. 53-56, 2795-2808.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |